# SDR HNAA2012080200891

- Difficulty date: August 2, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 59,861 hours, 66,295 cycles
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT ILLUMINATED INTERMITTENTLY WITH GEAR DOWN AND LOCKED.  COULD NOT DUPLICATE.  R & R PSEU IAW -8MM 32-61-50 FOR MX CONVIENCE.  OPS CHECKED GOOD.  NO FURTHER MX ACTION REQUIRED.
